# SDR FDEA201104211591

- Difficulty date: April 21, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727225
- Aircraft serial: 21452
- Aircraft time: 52,524 hours, 37,317 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MCD EXTERNAL SKIN DOUBLER TO EXTERNAL SKIN STA 560 STR 10L. REMOVED REPAIR AT MCD EXTERNAL SKIN STA 560 STR 10L IAW SRM 51-30-2.   FABRICATED DOUBLER AND FILLER, AND INSTALLED FILLER AND DOUBLER REPAIR PER   EA  7-5230-136752.
